Non-normal global modes of high-speed jets

Joseph W. Nichols, Sanjiva K. Lele

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Global mode decomposition is applied to high speed jets over a range of jet-to-ambient density ratios and Mach numbers. Maximal transient response was obtained for each system by computing an optimal superposition of non-normal global modes. The non-normality of the global modes increased with decreasing density ratio as well as decreasing Mach number.

Original languageEnglish (US)
Pages (from-to)285-302
Number of pages18
JournalInternational Journal of Spray and Combustion Dynamics
Volume3
Issue number4
DOIs
StatePublished - Dec 1 2011

Fingerprint Dive into the research topics of 'Non-normal global modes of high-speed jets'. Together they form a unique fingerprint.

Cite this